Can Mometasone Furoate excessive use cause Rosacea
I am 28 year old female. I had some dry skin patches problem for same I was taking the treatment. My Dr prescribed me to use Mometasone Furoate cream for dry patches on my skin. But while travelling in a flight I felt my whole face was drying up severly so I applied it on my face around 5-6 time (after applying my moisturizer first ) on same day. Beside that I ate very-very spice food on that day. It was so much spicy that it brought blood in my nasals. On very next day I saw my whole face was red and there were few red bumps too. I am wondering is this the Steroid Rosacea or something else? Is it curable ?
I got the same problem I have to go tomorrow to see the doctor but so far it seems that furoate mometasone causes a lot of side effects and skin reactions. I stopped it for 3 weeks already and my skin still looks like s**t but the doctor told DO NOT USE it! If you have some luck with yours please let me knoe
I cannot confirm anything without examination but it can be contact dermatitis or steroid induced rosacea. Steroid induced rosacea is an adverse effects of using steroids. Some patients develop steroid-induced rosacea within weeks of applying a topical steroid; others may not experience it for years.
You can use tacrolimus ointment for this.Using this rosacea often resolves the itch, redness, and tenderness of steroid-induced rosacea in 7 to 10 days with twice daily application. Complete clearing of steroid-induced rosacea usually takes 1 to 2 months. Sometimes clearing takes a bit longer. Avoiding rosacea triggers, such as caffeine, spicy foods, and alcohol, also may help clear the skin.But pls don’t worry as it is not a permanent condition.
Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.